A female asked:
I took zantac for an acid taste in my mouth and it caused me to have full blown heartburn with an empty gnawing feeling in stomach. it feels like hunger pains even after i eat. waiting to see a doctor is jan, but in search of any feedback in meantime?
2 doctor answers • 3 doctors weighed in
Orthodontics 53 years experience
2 possibilities.: Either dental or medical cause. First see your physician. May be GERD or other GI disturbance. If not, have a dental check-up.
847 viewsAnswered >2 years ago
A Verified Doctoranswered
Stomach pain: Sounds a bit serious. I would start Prilosec and see your doctor, urgent care very soon. Could very well be an ulcer or anything else.
846 viewsReviewed >2 years ago
Last updated Jan 12, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.